# SDR AALA202308150423

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 12,644 hours, 3,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPERATIONAL TEST OF EMERGENCY LIGHTS, THE BATTERY FOR EMERGENCY POWER SUPPLY UNIT 11WL FAULTED. REPLACED THE BATTERY FOR EMERGENCY POWER SUPPLY UNIT 11WL PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
